Automorphic spectrum and Fermi's Golden Rule

R. Phillips, P. Sarnak

Research output: Contribution to journalArticlepeer-review

10 Scopus citations
Original languageEnglish (US)
Pages (from-to)179-187
Number of pages9
JournalJournal d'Analyse Mathématique
Issue number1
StatePublished - Dec 1992

All Science Journal Classification (ASJC) codes

  • Analysis
  • General Mathematics


Dive into the research topics of 'Automorphic spectrum and Fermi's Golden Rule'. Together they form a unique fingerprint.

Cite this